Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 122, NWS North Platte, NE

June 5, 2008Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 1:27 AM CDT for Custer County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2008, 1:27 AM CDT (06:27 UTC)
Expired
Jun 5, 2008, 2:05 AM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Custer County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1552 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1552 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 050627
SVRLBF
NEC041-050715-
/O.NEW.KLBF.SV.W.0122.080605T0627Z-080605T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 AM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 215 AM CDT

* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...OR 21 MILES SOUTHEAST
  OF BROKEN BOW...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MASON CITY BY 135 AM CDT...
  ANSLEY BY 140 AM CDT...
  8 MILES SOUTHEAST OF WESTERVILLE BY 145 AM CDT...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 155 AM
  CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0627Z 215DEG 43KT 4115 9943

$$

BUTTLER
2 follow-up statements
000 
WWUS53 KLBF 050648
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 AM CDT THU JUN 5 2008

NEC041-050715-
/O.CON.KLBF.SV.W.0122.000000T0000Z-080605T0715Z/
CUSTER NE-
148 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN CUSTER COUNTY...

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HIGHWAY 92 MILE MARKER 300...OR 20 MILES SOUTHEAST OF
BROKEN BOW...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN CUSTER COUNTY AT 200 AM CDT

LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0648Z 217DEG 39KT 4131 9927

$$

BUTTLER
000 
WWUS53 KLBF 050705
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 AM CDT THU JUN 5 2008

NEC041-050714-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-080605T0715Z/
CUSTER NE-
204 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY IS
CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD EXITED CUSTER COUNTY 
AND NO LONGER POSED A SEVERE WEATHER THREAT.

A STRONG THUNDERSTORM IS ENTERING SOUTHEASTERN CUSTER COUNTY FROM 
DAWSON COUNTY AND WILL BE MONITORED CLOSELY. IF THE STORM SHOWS 
SIGNS OF INTENSIFYING FURTHER...A NEW SEVERE THUNDERSTORM WARNING WILL 
BE ISSUED FOR SOUTHEASTERN CUSTER COUNTY. 

LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
      4142 9920 4141 9919
TIME...MOT...LOC 0704Z 217DEG 39KT 4145 9913

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:00 PM CDT, 10 hours 27 minutes earlier.

Area forecast discussion, Jun 4, 3:00 PM CDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM CDT WED JUN 4 2008

.DISCUSSION...
TONIGHT THROUGH THURSDAY MORNING...
THE ATM IS GETTING READY TO BLOW APART AS MOISTURE IS BEING DRAWN
WESTWARD AND DEEP CYCLOGENESIS COMMENCES. THE FIRST OF TWO OR MORE
DISTURBANCES IS EMERGING FROM THE COLO FRONT RANGE.

THE RUC40 DEEPENS LOW PRESSURE OVER SERN COLO TO 985 MB THIS
EVENING AND LIFTS IT NORTH TOWARD THE NEBRASKA BORDER BY 03Z
ENHANCING MOISTURE INFLOW ACROSS THE HIGH PLAINS. ALL OF THE
INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AND SEVERE WEATHER WITH
POWERFUL DYNAMICS SWEEPING EAST THROUGH THE 4 CORNERS REGION TONIGHT.

THE MODEL CONSENSUS SUGGESTED AREAS NORTH AND WEST WOULD RECEIVE 2 TO
4 INCHES OF RAIN TONIGHT THROUGH THURSDAY AFTERNOON. 1 TO 2 INCHES
COULD FALL SOUTH AND EAST. THE STATIONARY FRONT DRAPED FROM KIML TO
KLXN IS EXPECTED TO PROVIDE EXCELLENT FOCUS FOR HEAVY RAIN MOSTLY
NORTH OF THIS BOUNDARY. A FEW COUNTIES WERE ADDED SOUTH OF THE FRONT
WHERE SCATTERED DEEP CONVECTION IS EXPECTED THIS AFTN AND THIS
EVENING AND THESE ARE NATURALLY FLOOD PRONE AREAS. NORTHWESTWRN ZONES
WERE EXCLUDED FROM THE FLASH FLOOD WATCH AS FLOOD GUIDANCE IS QUITE
HIGH.THUS WIDESPREAD RAIN AND LOCALLY INTENSE THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING AND
CONTINUE THROUGH THURSDAY MORNING. MOST OF THE FCST AREA COULD
EXPERIENCE SEVERE WEATHER TONIGHT WITH THE TORNADO THREAT GENERALLY
ALONG AND SOUTH OF INTERSTATE 80 INCLUDING CUSTER COUNTY AND THE
TIER OF COUNTIES TO THE NORTH.

THURSDAY AFTERNOON AND EVENING...AS INDICATED BY THE ECMWF
YESTERDAY AND TODAY...THE MODELS ARE TRENDING SLIGHTLY FARTHER WEST
WITH TRACK OF THE SFC LOW. SOME AREAS ALONG AND EAST OF HIGHWAY 83
ARE NOW EXPECTED TO BE IN THE WARM SECTOR SOME TIME THURSDAY AFTN.
CONDITIONS WILL BE RIPE FOR ISOLATED TORNADOES ALONG THE WARM
FRONT AS IT APPEARS THE TRIPLE POINT OF THE SFC LOW WILL LIFT THROUGH
THIS AREA. AREAS TO THE WEST COULD EXPERIENCE ISOLATED HAIL THREAT OR
EVEN A TORNADO THREAT IF THE MODELS TREND SLIGHTLY WEST AS THEY HAVE
BEEN.

RAIN AND THUNDERSTORM ACTIVITY SHOULD BE ON THE DECREASE THURSDAY
EVENING THROUGH EARLY FRIDAY MORNING. SKIES SHOULD BE CLEARING
THROUGHOUT THE DAY FRIDAY AS THE SYSTEM LIFTS INTO THE UPPER
MIDWEST.

SATURDAY AND SUNDAY...BOTH THE GFS HAVE COME INTO AGREEMENT BY
PUSHING A COLD FRONT THROUGH SATURDAY MORNING WITH GENERALLY COOL
OR SEASONABLE TEMPERATURES. HPC SUGGEST SLIGHT CHANCE POPS SATURDAY
NIGHT AND SUNDAY. THE NAM12/GFS BLEND FOR SATURDAY WAS DRY.

MONDAY...TUESDAY AND WEDNESDAY...THE GFS AND ECMWF ARE OUT OF PHASE.
THE GFS WARMS UP AND ECMWF COOLS DOWN. HPC SUGGESTED THE WARMER GFS
WITH HIGHS IN THE 80S TO NEAR 90. AN ATTEMPT WAS MADE TO TEMPER
THESE FCST HIGHS TOWARD THE ECMWF BUT TO NO AVAIL. LATER FCSTS MAY
HAVE TO LOWER THESE TEMPS SUBSTANTIALLY. THE FCST IS GENERALLY DRY
BUT ECMWF DRAGS A COLD FRONT SLOWLY SOUTH THROUGH NEB AND KANSAS
PRODUCING ROUND AFTER ROUND OF THUNDERSTORMS.

&&

.AVIATION...
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION
WEDNESDAY AFTERNOON AND NIGHT AS A POTENT UPR LVL DISTURBANCE EJECTS
EAST ACROSS THE PLAINS. LOW PRESSURE DEVELOPING OVER WESTERN KANSAS
WILL FAVOR THE DEVELOPMENT OF EAST/SOUTHEAST WINDS DURING THE
AFTERNOON. THEN...AS THE SFC LOW MOVES NORTHEAST INTO EASTERN
NEBRASKA...WINDS WILL STRENGTHEN SLIGHTLY AND BECOME NORTHEASTERLY
BY 06Z. AS STORMS EXIT THE REGION AFTER 12Z THURSDAY...LOW
CLOUDS/STRATUS MAY THICKEN...CAUSING CEILINGS AND VSBY TO DROP INTO
THE MVFR FLIGHT CATEGORY AT BOTH KLBF AND KVTN TAF SITES.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT
THROUGH THURSDAY MORNING ZONES 027-028-038-059-070-071-006-007-009-
010-029.

&&

CDC/JG
Hazardous weather outlook, Jun 4, 3:22 PM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT WED JUN 4 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-052030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
322 PM CDT WED JUN 4 2008 /222 PM MDT WED JUN 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SURFACE LOW PRESSURE WILL INTENSIFY ACROSS WESTERN KANSAS AND
EASTERN COLORADO TODAY...AHEAD OF A STRONG UPPER LEVEL DISTURBANCE
MOVING ACROSS THE ROCKIES. EASTERLY LOW LEVEL WINDS WILL TRANSPORT
MOISTURE INTO THIS REGION...LEADING TO A MODERATELY UNSTABLE
ENVIRONMENT. AS THE EVENING PROGRESSES...THUNDERSTORMS ARE
EXPECTED TO DEVELOP FROM NORTHEAST COLORADO INTO SOUTHERN
NEBRASKA...AND THEN SPREAD NORTHEAST INTO PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA. THE PRESENCE OF STRONG VERTICAL WIND SHEAR
WILL FAVOR THE DEVELOPMENT OF SUPERCELLS PRODUCING LARGE HAIL AND
ISOLATED TORNADOES. THE HIGHEST SEVERE WEATHER THREAT THIS
EVENING IS EXPECTED TO RESIDE ALONG AND SOUTH OF AN OSHKOSH TO
ONEILL LINE.

AS THE UPPER LEVEL DISTURBANCE BEGINS TO EMERGE ACROSS THE PLAINS
TONIGHT...THUNDERSTORMS ARE EXPECTED TO INCREASE IN
COVERAGE...PARTICULARLY EAST OF HIGHWAY 83. ALTHOUGH SEVERE
WEATHER WILL STILL BE POSSIBLE...THE MAIN CONCERN WILL BE HEAVY
RAIN LEADING TO FLASH FLOODING. AT THIS TIME...THE GREATEST THREAT
FOR FLASH FLOODING IS OVER PORTIONS OF NORTH CENTRAL
NEBRASKA...EAST OF A LINE FROM SPRINGVIEW...TO AMELIA...TO
BARTLETT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AS
AN UPPER LEVEL TROUGH OF LOW PRESSURE LIFTS ACROSS THE CENTRAL
PLAINS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS MUCH
OF WESTERN AND NORTH CENTRAL NEBRASKA...WITH LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING STRAIGHT LINE WINDS EXPECTED.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS
TIME...SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF AN
OSHKOSH TO ONEILL LINE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

GARNER

In the hours before

Local storm report, Jun 4, 10:11 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             6 S MAYWOOD             40.57N 100.62W
06/04/2008  E3.00 INCH       FRONTIER           NE   STORM CHASER

            DAMAGE WAS REPORTED TO CAR WINDOWS.

&&

13
Local storm report, Jun 4, 10:13 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             CURTIS                  40.63N 100.51W
06/04/2008  E2.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

13
Local storm report, Jun 4, 10:28 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             STOCKVILLE              40.53N 100.38W
06/04/2008  E1.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

13
Local storm report, Jun 4, 10:41 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             7 S FARNAM              40.60N 100.21W
06/04/2008  E1.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

MASEK
Local storm report, Jun 4, 10:55 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          4 SSE CHAMPION          40.41N 101.68W
06/04/2008                   CHASE              NE   LAW ENFORCEMENT

            TORNADO REPORTED TO HAVE HEAVILY DAMAGED FARMSTEAD BUT NO
            INJURIES WERE REPORTED.

&&

13
Local storm report, Jun 4, 10:58 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             4 W EUSTIS              40.66N 100.11W
06/04/2008  E1.00 INCH       FRONTIER           NE   PUBLIC

0539 PM     HAIL             2 N EUSTIS              40.69N 100.03W
06/04/2008  E0.88 INCH       FRONTIER           NE   PUBLIC

0609 PM     FLOOD            PAGE                    42.40N 98.42W
06/04/2008                   HOLT               NE   LAW ENFORCEMENT

            PUBLIC REPORT OF NEARLY 2 INCHES THIS EVENING IN TOWN.
            SHERIFF CONFIRMED WITH STANDING WATER THROUGHOUT TOWN.

0613 PM     TORNADO          6 S CHAMPION            40.38N 101.71W
06/04/2008                   CHASE              NE   TRAINED SPOTTER

            TRAINED SPOTTERS SIGHTED TORNADO PICKING UP DEBRIS.

0619 PM     HAIL             CHAMPION                40.47N 101.71W
06/04/2008  E1.75 INCH       CHASE              NE   LAW ENFORCEMENT

0620 PM     TORNADO          4 SSE CHAMPION          40.41N 101.68W
06/04/2008                   CHASE              NE   LAW ENFORCEMENT

            TORNADO REPORTED TO HAVE HEAVILY DAMAGED FARMSTEAD BUT NO
            INJURIES WERE REPORTED.

0645 PM     HAIL             IMPERIAL                40.52N 101.64W
06/04/2008  E1.75 INCH       CHASE              NE   CO-OP OBSERVER

0653 PM     TORNADO          1 NE WAUNETA            40.43N 101.36W
06/04/2008                   CHASE              NE   LAW ENFORCEMENT

0742 PM     HAIL             4 SSW HAYES CENTER      40.46N 101.05W
06/04/2008  E2.75 INCH       HAYES              NE   PUBLIC

0809 PM     HAIL             11 S IMPERIAL           40.36N 101.64W
06/04/2008  E1.75 INCH       CHASE              NE   PUBLIC

0816 PM     HAIL             3 S MAYWOOD             40.61N 100.62W
06/04/2008  M1.75 INCH       FRONTIER           NE   STORM CHASER

0821 PM     HAIL             6 S MAYWOOD             40.57N 100.62W
06/04/2008  E2.50 INCH       FRONTIER           NE   STORM CHASER

0825 PM     FUNNEL CLOUD     4 S MAYWOOD             40.60N 100.62W
06/04/2008                   FRONTIER           NE   TRAINED SPOTTER

0825 PM     HAIL             4 S MAYWOOD             40.60N 100.62W
06/04/2008  E0.88 INCH       FRONTIER           NE   TRAINED SPOTTER

0830 PM     HAIL             CURTIS                  40.63N 100.51W
06/04/2008  E1.00 INCH       FRONTIER           NE   LAW ENFORCEMENT

0855 PM     HAIL             3 WNW PALISADE          40.37N 101.16W
06/04/2008  E4.25 INCH       HAYES              NE   LAW ENFORCEMENT

0932 PM     HAIL             9 S HAYES CENTER        40.38N 101.02W
06/04/2008  E1.00 INCH       HAYES              NE   PUBLIC

0951 PM     HAIL             12 E HAYES CENTER       40.51N 100.79W
06/04/2008  E1.75 INCH       HAYES              NE   PUBLIC

0957 PM     HAIL             13 S MAYWOOD            40.47N 100.62W
06/04/2008  E2.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

1005 PM     HAIL             6 S MAYWOOD             40.57N 100.62W
06/04/2008  E3.00 INCH       FRONTIER           NE   STORM CHASER

            DAMAGE WAS REPORTED TO CAR WINDOWS.

1007 PM     HAIL             CURTIS                  40.63N 100.51W
06/04/2008  E2.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

1027 PM     HAIL             STOCKVILLE              40.53N 100.38W
06/04/2008  E1.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

1035 PM     HAIL             7 S FARNAM              40.60N 100.21W
06/04/2008  E1.75 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:20 PM CDTTornado WarningLBFHayes, Lincoln25 min
Jun 4, 7:24 PM CDTFlash Flood WarningLBFHayes2 hr
Jun 4, 7:33 PM CDTSevere Thunderstorm WarningLBFChase57 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan61 min
Jun 4, 7:45 PM CDTTornado WarningLBFHayes, Lincoln30 min
Jun 4, 8:00 PM CDTTornado WarningLBFFrontier, Hayes30 min
Jun 4, 8:24 PM CDTTornado WarningLBFFrontier36 min
Jun 4, 8:28 PM CDTTornado WarningLBFChase, Hayes32 min
Jun 4, 8:46 PM CDTTornado WarningLBFFrontier, Lincoln44 min
Jun 4, 8:58 PM CDTFlash Flood WarningLBFHayes2 hr
Jun 4, 9:01 PM CDTTornado WarningLBFHayes29 min
Jun 4, 9:29 PM CDTTornado WarningLBFFrontier, Hayes, Lincoln61 min
Jun 4, 9:35 PM CDTFlash Flood WarningLBFFrontier, Hayes, Lincoln3 hr
Jun 4, 10:30 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln45 min
Jun 5, 12:27 AM CDTFlash Flood WarningLBFFrontier4 hr
Jun 5, 6:20 AM CDTSevere Thunderstorm WarningLBFChase55 min
Jun 5, 6:51 AM CDTFlash Flood WarningLBFChase3 hr
Jun 5, 6:59 AM CDTTornado WarningLBFChase, Hayes46 min
Jun 5, 7:35 AM CDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Lincoln, Perkins55 min
Jun 5, 8:14 AM CDTFlash Flood WarningLBFPerkins4 hr
Jun 5, 8:24 AM CDTSevere Thunderstorm WarningLBFLincoln66 min
Jun 5, 9:17 AM CDTSevere Thunderstorm WarningLBFLincoln, McPherson43 min
Jun 5, 9:35 AM CDTFlash Flood WarningLBFKeith, Lincoln3 hr
Jun 5, 9:35 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock40 min
Jun 5, 9:56 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas49 min
Jun 5, 10:31 AM CDTFlash Flood WarningLBFBoyd, Holt6 hr
Jun 5, 10:46 AM CDTAreal Flood AdvisoryLBFThomas6 hr
Jun 5, 10:49 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt26 min
Jun 5, 12:14 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jun 5, 1:34 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln23 min
Jun 5, 1:39 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas51 min
Jun 5, 1:48 PM CDTTornado WarningLBFFrontier, Hayes, Lincoln27 min
Jun 5, 2:14 PM CDTTornado WarningLBFFrontier, Hayes, Lincoln31 min
Jun 5, 2:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown46 min
Jun 5, 2:38 PM CDTTornado WarningLBFLincoln37 min
Jun 5, 3:03 PM CDTTornado WarningLBFLincoln17 min
Jun 5, 3:06 PM CDTTornado WarningLBFBrown, Rock39 min
Jun 5, 3:18 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan19 min
Jun 5, 3:39 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup36 min
Jun 5, 3:44 PM CDTTornado WarningLBFHolt, Rock46 min
Jun 5, 4:13 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt47 min
Jun 5, 4:17 PM CDTTornado WarningLBFBoyd, Holt, Keya Paha, Rock28 min
Jun 5, 4:31 PM CDTTornado WarningLBFHolt44 min
Jun 5, 4:49 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt41 min
Jun 5, 5:03 PM CDTFlash Flood WarningLBFBoyd, Garfield, Holt, Wheeler3 hr
Jun 5, 5:08 PM CDTFlash Flood WarningLBFChase, Hayes, Lincoln, Perkins3 hr
Jun 5, 5:15 PM CDTSevere Thunderstorm WarningLBFHolt45 min
Jun 5, 5:29 PM CDTSevere Thunderstorm WarningLBFBoyd46 min
Jun 5, 6:16 PM CDTSevere Thunderstorm WarningLBFHolt29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.